# SDR REXA2018061200554

- Difficulty date: June 12, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: CC690392511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT FOR 196DR IS CRACKED. REMOVED AND REPLACED WING TO BODY FAIRING SUPPORT FOR PANEL 196DR IAW SRM 51-42-13.
